MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met pre-release specifications.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the conformable gore® tag® thoracic endoprosthesis may include but are not limited to aneurysm enlargement and reoperation.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2017, the patient underwent treatment of a 32 cm (total treatment length) descending thoracic aortic (zone 2) dissection, distal to the left common carotid artery ostium and proximal to the left subclavian artery (lsa) with a conformable gore® tag® thoracic endoprosthesis (tgu343420/(b)(4)) and two gore® tag® thoracic branch endoprostheses (tac123420c/(b)(4) and tsb121506c/(b)(4)).According to the report, the left subclavian artery (lsa) was the intended branch vessel to be treated.On (b)(6) 2018 the thoracoabdominal aneurysm was reportedly enlarging, from chronic aneurysmal degeneration of a debakey type i dissection.On (b)(6) 2018 an abdominal aortic stent graft placement was performed to treat the enlarging thoracoabdominal aneurysm.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7632593
Report Number2017233-2018-00334
Device Sequence Number2281516
Product Code MIH
UDI-Device Identifier00733132618170
UDI-Public00733132618170
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Catalogue NumberTGU343420
Device Lot Number16359553
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age61 YR
Patient Weight101